# SDR CALA2021052400720

- Difficulty date: May 23, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N27722
- Make and model: Boeing 737724
- Aircraft serial: 28789
- Aircraft time: 70,366 hours, 24,910 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Intercostal
- Part number: 141A85114
- Condition: Worn
- Location: Fwd E&E Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD E&E DOOR R/H CUTOUT CENTER SECTION LATCH FITTING SUPPORT DOUBLER  HAS WEAR MARKS. MKD 126-014. REF. AAR N/R: 9186435 GENERATED BY : V898275 ACCOMPLISHED REPAIR AT FWD E/E COMPARTMENT DOOR RT CUTOUT CENTER SECTION LATCH FITTING SUPPORT AT DOOR SURROUND RT INTERCOSTAL WEB REPAIR PER ECRA 5310-07872 AND RES WI 2017289-2.REF. AAR N/R:9186435 WORK ACCOMPLISHED BY: V900829. INSPECTED BY:V915555 ADD EMP:V095628
